# SDR 98ZZZX3179

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fitting
- Part number: WKA842117
- Condition: Faulty
- Location: Safety Disc
- Component: Kidde, 899827
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE SAFETY FITTINGS DISC WAS TAMPERED AND REPLACED WITH ALUMINUM MATERIAL CUT-OUT.  MORE THAN LIKELY FROM A 'COKE' CAN.  THE MATERIAL SERIOUSLY AFFECTS THE OPERATION OF THE EXTINGUISHER AS IT HAS AN UNKNOWN RATED PRESSURE TO STAND.
